# SDR FDEA202007211609

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH CENTER FLAP CRACKED AT RIB 17 APPROX 5" AFT OF FRONT SPAR LOWER SKIN. AFTER FURTHER INVESTIGATIONI OF X-RAY FILM AND BORESCOPE OF THE SUSPECTED AREA  AREA,   NO CRACK WAS NOTED ON RIB 17 OF THE RH FLAP. CUT LOWER SKIN 6" X 3" FOR ACCESS IAW   SRM 57-50-00. AFTER VERIFICATION OF NO CRACK ON RIB, FABRICATED AND INSTALLED   DOUBLER IAW SRM 51-40-40, SRM 57-50-00 FIG 205, AND SRM 51-40-21.  MAJOR REPAIR
